# SDR CA191002038

- Difficulty date: June 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 6,829 hours
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: A163382ANDA16331
- Condition: Leaking
- Location: Propeller
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER REMOVED FROM AIRCRAFT AND SENT TO REPAIR FACILITY. PROPELLER DISMANTLED FOR INVESTIGATION OF RED DYE OIL LEAK. LEAK FOUND TO BE FROM AFT BETA ROD TO HUB SEAL. PROPELLER REASSEMBLED AND PRESSURE TESTED. PROPELLER REINSTALLED ON AIRCRAFT AND RETURNED TO SERVICE. LEAK AT SEAL DUE TO CONTAMINATION BY OEM COATING ON SEAL. MCCAULEY HAS RECOMMENDED THE SEALS BE SOAKED IN TURBINE OIL PRIOR TO ASSEMBLY, TO REMOVE THE TEFLON LIKE COATING. (TC# 20191002038)
